# SDR DALA2017092307075

- Difficulty date: September 22, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 89,790 hours, 12,463 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 35G HAS WIRE PULLED OUT OF PLUG.  REPINNED PLUG. SYSTEM CHECKS NORMAL.
